# SDR UALA2013041602600

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 68,444 hours, 11,992 cycles
- Engine: Pwa PW4077
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Shutdown
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAVS SHUTDOWN, FLT DIVERTED.
